Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 32, Number 4

Catalan functions and $k$-Schur positivity
Jonah Blasiak, Jennifer Morse, Anna Pun and Daniel Summers.
J. Amer. Math. Soc. 32 (2019), 921-963
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4013737
Classification of the maximal subalgebras of exceptional Lie algebras over fields of good characteristic
Alexander Premet and David I. Stewart.
J. Amer. Math. Soc. 32 (2019), 965-1008
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4013738
Normal subgroups of mapping class groups and the metaconjecture of Ivanov
Tara E. Brendle and Dan Margalit.
J. Amer. Math. Soc. 32 (2019), 1009-1070
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4013739
Regular supercuspidal representations
Tasho Kaletha.
J. Amer. Math. Soc. 32 (2019), 1071-1170
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4013740
Stably irrational hypersurfaces of small slopes
Stefan Schreieder.
J. Amer. Math. Soc. 32 (2019), 1171-1199
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4013741